American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 128 found      Go to page: 1 2 3 4 5

[31] A. Demlow, D. Leykekhman, A. H. Schatz and L. B. Wahlbin. Best approximation property in the $W^1_{\infty}$ norm for finite element methods on graded meshes. Math. Comp. 81 (2012) 743-764. MR 2869035.
Abstract, references, and article information   
View Article: PDF

[32] Gabriel N. Gatica and Francisco-Javier Sayas. An a priori error analysis for the coupling of local discontinuous Galerkin and boundary element methods. Math. Comp. 75 (2006) 1675-1696. MR 2240630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Johnny Guzmán. Pointwise error estimates for discontinuous Galerkin methods with lifting operators for elliptic problems. Math. Comp. 75 (2006) 1067-1085. MR 2219019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Zhiming Chen and Guanghua Ji. Sharp $L^1$ a posteriori error analysis for nonlinear convection-diffusion problems. Math. Comp. 75 (2006) 43-71. MR 2176389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] S. Repin. Estimates of deviations from exact solutions for boundary-value problems with incompressibility condition. St. Petersburg Math. J. 16 (2005) 837-862. MR 2106670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Mario Ohlberger and Julien Vovelle. Error estimate for the approximation of nonlinear conservation laws on bounded domains by the finite volume method. Math. Comp. 75 (2006) 113-150. MR 2176392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] C. Clavero, J. L. Gracia and E. O'Riordan. A parameter robust numerical method for a two dimensional reaction-diffusion problem. Math. Comp. 74 (2005) 1743-1758. MR 2164094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Zhimin Zhang. Superconvergence of spectral collocation and $p$-version methods in one dimensional problems. Math. Comp. 74 (2005) 1621-1636. MR 2164089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] W. Dörfler and M. Ainsworth. Reliable a posteriori error control for nonconforming finite element approximation of Stokes flow. Math. Comp. 74 (2005) 1599-1619. MR 2164088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Qiang Du and Lili Ju. Approximations of a Ginzburg-Landau model for superconducting hollow spheres based on spherical centroidal Voronoi tessellations. Math. Comp. 74 (2005) 1257-1280. MR 2137002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Hongsen Chen. Pointwise error estimates of the local discontinuous Galerkin method for a second order elliptic problem. Math. Comp. 74 (2005) 1097-1116. MR 2136995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Hongkai Zhao. A fast sweeping method for Eikonal equations. Math. Comp. 74 (2005) 603-627. MR 2114640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Theodoros Katsaounis and Chiara Simeoni. First and second order error estimates for the Upwind Source at Interface method. Math. Comp. 74 (2005) 103-122. MR 2085404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Alan Demlow. Localized pointwise error estimates for mixed finite element methods. Math. Comp. 73 (2004) 1623-1653. MR 2059729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Zhiming Chen and Jia Feng. An adaptive finite element algorithm with reliable and efficient error control for linear parabolic problems. Math. Comp. 73 (2004) 1167-1193. MR 2047083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jinchao Xu and Zhimin Zhang. Analysis of recovery type a posteriori error estimators for mildly structured grids. Math. Comp. 73 (2004) 1139-1152. MR 2047081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] C. Carstensen. All first-order averaging techniques for a posteriori finite element error control on unstructured grids are efficient and reliable. Math. Comp. 73 (2004) 1153-1165. MR 2047082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Alan Demlow. Piecewise linear finite element methods are not localized. Math. Comp. 73 (2004) 1195-1201. MR 2047084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Alfred H. Schatz and Lars B. Wahlbin. Asymptotically exact a posteriori estimators for the pointwise gradient error on each element in irregular meshes. Part II: The piecewise linear case. Math. Comp. 73 (2004) 517-523. MR 2028417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Francesca Fierro and Andreas Veeser. On the a posteriori error analysis for equations of prescribed mean curvature. Math. Comp. 72 (2003) 1611-1634. MR 1986796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Zhimin Zhang. Finite element superconvergence on Shishkin mesh for 2-D convection-diffusion problems. Math. Comp. 72 (2003) 1147-1177. MR 1972731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Pedro Morin, Ricardo H. Nochetto and Kunibert G. Siebert. Local problems on stars: A posteriori error estimators, convergence, and performance. Math. Comp. 72 (2003) 1067-1097. MR 1972728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] V. Girault and L. R. Scott. Hermite interpolation of nonsmooth functions preserving boundary conditions. Math. Comp. 71 (2002) 1043-1074. MR 1898745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Ricardo H. Nochetto and Lars B. Wahlbin. Positivity preserving finite element approximation. Math. Comp. 71 (2002) 1405-1419. MR 1933037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] W. Hoffmann, A. H. Schatz, L. B. Wahlbin and G. Wittum. Asymptotically exact a posteriori estimators for the pointwise gradient error on each element in irregular meshes. Part 1: A smooth problem and globally quasi-uniform meshes. Math. Comp. 70 (2001) 897-909. MR 1826572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Elsa Liberman. A posteriori error estimator for a mixed finite element method for Reissner-Mindlin plate. Math. Comp. 70 (2001) 1383-1396. MR 1836909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Franco Brezzi and Donatella Marini. Error estimates for the three-field formulation with bubble stabilization. Math. Comp. 70 (2001) 911-934. MR 1826573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] P. Monk and L. Demkowicz. Discrete compactness and the approximation of Maxwell's equations in $\mathbb{R}^3$. Math. Comp. 70 (2001) 507-523. MR 1709155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Zhimin Zhang. Ultraconvergence of the patch recovery technique II. Math. Comp. 69 (2000) 141-158. MR 1680911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] R. H. Nochetto, A. Schmidt and C. Verdi. A posteriori error estimation and adaptivity for degenerate parabolic problems . Math. Comp. 69 (2000) 1-24. MR 1648399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 128 found      Go to page: 1 2 3 4 5